# SDR SWIA200414164

- Difficulty date: November 22, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 13,790 hours, 12,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FLOOD LIGHT BY PASSENGER DOOR BROKE.  REMOVED AND REPLACED EMERGENCY EXIT FLOODLIGHT IAW MM 33-51-19, OPERATIONAL CHECK GOOD.
